# SDR R61A2023073000123

- Difficulty date: July 16, 2023
- Submitted: July 30, 2023
- Operation: Air carrier
- Aircraft: N239JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000244
- Aircraft time: 36,760 hours, 23,486 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: 17067115001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CARGO DOOR CUTOUT, AT FWD FINGER DOUBLER, A GOUGE, CORROSION, SCRATCHES, AND WEAR MARKS BETWEEN FR 24-27REMOVED AND REPLACED FWD CARGO FWD FINGER DOUBLER REF EMB SRM 51-40-08. SEE ATTACHED WIP'S AND TASKS FOR ADDITIONAL WORK ACCOMPLISHED
